Alert archive / Iowa / Flash Flood Warnings in 2016
Flash Flood Warning 42, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Sep 15, 2016, 8:44 PM CDT for Harrison County, Monona County, Shelby County, Iowa; Burt County, Washington County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 8:44 PM CDT (01:44 UTC)
- Expired
- Sep 16, 2016, 1:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, IA, Monona County, IA, Shelby County, IA, Burt County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 77 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2247 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 17.1
The text
As transmitted.
570
WGUS53 KOAX 160144
FFWOAX
IAC085-133-165-NEC021-177-160645-
/O.NEW.KOAX.FF.W.0042.160916T0144Z-160916T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SHELBY COUNTY IN SOUTHWESTERN IOWA...
HARRISON COUNTY IN SOUTHWESTERN IOWA...
EASTERN MONONA COUNTY IN WEST CENTRAL IOWA...
SOUTHEASTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 145 AM CDT.
* AT 844 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH
FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HARLAN...LOGAN...EARLING...MONDAMIN...UTE...IRWIN...DEFIANCE...
MODALE...PISGAH...MOORHEAD...WOODBINE...DUNLAP...PANAMA...
PORTSMOUTH...MAGNOLIA...SOLDIER...LITTLE SIOUX...CASTANA...
WESTPHALIA AND KIRKMAN.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 89.
INTERSTATE 29 BETWEEN MILE MARKERS 84 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 4162 9602 4169 9618 4182 9604 4202 9587
4210 9604 4215 9605 4215 9567 4186 9567
4186 9510 4163 9510
$$
PEARSON1 follow-up statement
823
WGUS73 KOAX 160614
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
114 AM CDT FRI SEP 16 2016
IAC085-133-165-NEC021-177-160645-
/O.CON.KOAX.FF.W.0042.000000T0000Z-160916T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY IA-HARRISON IA-MONONA IA-BURT NE-WASHINGTON NE-
114 AM CDT FRI SEP 16 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SHELBY...HARRISON...SOUTHEASTERN MONONA...SOUTHEASTERN BURT AND
NORTHEASTERN WASHINGTON COUNTIES...
AT 113 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 5 INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HARLAN...LOGAN...EARLING...MONDAMIN...IRWIN...DEFIANCE...MODALE...
PISGAH...MOORHEAD...WOODBINE...DUNLAP...PANAMA...PORTSMOUTH...
MAGNOLIA...SOLDIER...LITTLE SIOUX...WESTPHALIA...KIRKMAN...
PREPARATION CANYON STATE PARK AND LITTLE SIOUX SCOUT RANCH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 80 AND 89.
INTERSTATE 29 BETWEEN MILE MARKERS 84 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
&&
LAT...LON 4162 9602 4169 9618 4182 9604 4203 9586
4203 9567 4186 9567 4186 9510 4163 9510
$$
KGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 7:51 PM CDT, 53 minutes earlier.
Area forecast discussion, Sep 15, 7:51 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
751 PM CDT THU SEP 15 2016
.UPDATE...
Issued at 742 PM CDT THU SEP 15 2016
Very compact area of thunderstorms continues across northeast NE
and west central IA this evening. This cluster is being fed by
continued warm moist advection on the nose of low level jet. The
00z KOAX sounding yielded 1.83" of precipitable water, which is
just shy of the record 2.0 for this date. This cluster was
responsible for several supercells earlier with many reports of
funnel clouds and large hail. Through time, it has transitioned to
heavy rain and wind. The flash flood watch issued earlier captures
this area very well, and 4 flash flood warnings remain in effect.
We are now getting reports of water over streets and low lying
areas in many of the warning polygons, with radar estimating 2.5
to 3 inches over a very wide area. 1 severe warning remains in
effect for both wind and hail. The severe watch that was issued
late in the afternoon was trimmed a bit on the southern edge to
remove the Omaha and Council Bluffs metro areas since it appears
that storms were setting up just north of the area. The original
watch is valid until 9 pm and that appears to be working out, and
will make a final decision if any counties may need an extension
for within the next 45 minutes.
Meanwhile, storms are developing west of the region tonight across
central NE and northwest KS. These storms are expected to continue
to roll eastward overnight, moving into our forecast area as early
as 11 pm in northeast NE, then spreading eastward into other areas
through the night. These storms will also have a wind and hail
threat, but may also be fighting an unfavorable time of day.
&&
.SHORT TERM...(tonight through Sunday)
Issued at 301 PM CDT THU SEP 15 2016
Primary concern tonight is convective development and overall
effects as an upstream trough and cold front move into the region.
Convection has festered most of the morning in northeast NE and
while it was never strong, it was very efficient at generating
rainfall with a report of 4.3 inches in Knox county. Additional
convection has fired in northeast NE this afternoon in response to
the tail end of the first piece of energy moving away from the
region...within an overall very moist environment with PW values
around 150% of normal this morning.
20z objective surface analysis indicated the cold front was well
west of the forecast area, however a subtle warm front had pushed
through the mid Missouri valley with temps now in the lower 80s
across much of the area. Most recent HRRR model continues to
suggest strong and possibly severe storm development in northeast
NE into northwest IA...which may become more west/east oriented
resulting in training of cells through the evening north of the
Platte River. Am concerned that given environmental moisture which
is 1-2 standard deviations above normal, warm cloud depths, high
moisture transport on a continued low level jet, this is an area
that could be primed for flash flooding given 300-500% above
normal rainfall in the last 7 days. Thus will issue a flash flood
watch for a few counties north of the Platte River tonight.
Elsewhere, while heavy rain will be possible with storms as the
upper low pushes in from the west, enough of a cold pool may
develop to help keep storms progressive.
Regarding severe potential tonight, environmental shear of 30-40
knots combined with mixed CAPE of 2000-2500 J/Kg should be
sufficient for rotating storms with wind and hail potential in the
stronger storms, but given decent low level turning near the warm
frontal boundary there will also be a small tornado threat that
we'll have to monitor. Will have fairly high pops 60-80% across
the forecast area tonight, with timing initially in northeast NE,
then spreading east southeast into the remainder of the forecast
area by late evening and overnight.
Storm chances linger in southeast NE on Friday, but should push
east of the forecast area Friday evening.
Dry and mild weather persists Saturday. Models hint at a weak wave
quickly moving across the Plains Saturday night so have added a
slight chance of rain for some areas. Wave should be east of the
area by Sunday with dry weather expected.
.LONG TERM...(Sunday night through Thursday)
Issued at 301 PM CDT THU SEP 15 2016
Dry weather early in the period, with rain chances returning by
Tuesday night through Thursday, although models are not in good
agreement with the GFS more bullish on precip and the ECMWF more
dry.
&&
.AVIATION...(00Z TAFS for KOFK...KLNK and KOMA.)
Issued at 645 PM CDT THU SEP 15 2016
Thunderstorms will be the primary concern tonight. Storms are
already in the vicinity of KOFK, but remain just north of KOMA,
and well away from KLNK. Tried to time storms into and out of the
TAF locations through, but ending by 06-09z, with showers that
linger beyond then. Somewhat low confidence of specific timing,
and will amend forecasts for higher impacts as necessary.
&&
.OAX Watches/Warnings/Advisories...
NE...Flash Flood Watch until 5 AM CDT Friday for NEZ015-032>034-
043>045.
IA...Flash Flood Watch until 5 AM CDT Friday for IAZ043-055-056.
&&
UPDATE...DeWald
SHORT TERM...DeWald
LONG TERM...DeWald
AVIATION...DeWaldHazardous weather outlook, Sep 15, 5:15 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 515 PM CDT THU SEP 15 2016 IAZ079-080-090-091-NEZ011-012-016-017-030-031-042-065>068-078- 088>093-161215- MILLS-MONTGOMERY-FREMONT-PAGE-KNOX-CEDAR-ANTELOPE-PIERCE-BOONE- MADISON-PLATTE-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 515 PM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A COLD FRONT MOVES INTO THE AREAS. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR A RISK SEVERE WEATHER...INCLUDING THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. STORMS LINGER FRIDAY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THERE WILL BE MORE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE BE NEEDED THIS EVENING. IAZ043-055-056-069-NEZ015-018-032>034-043>045-050>053-161215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-WAYNE-STANTON- CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- 515 PM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING WITH LARGE HAIL UP TO GOLF BALL SIZE OR LARGER...DAMAGING WINDS...ISOLATED TORNADOES AND FLOODING RAINS. A SEVERE THUNDERSTORM WATCH AND A FLASH FLOOD WATCH ARE BOTH IN EFFECT FOR THE AREA. THUNDERSTORM CHANCES CONTINUE OVERNIGHT AS WELL BUT SHOULD MOVE SOUTHEAST OF THE AREA ON FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THERE WILL BE MORE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. DEWALD
In the hours before
Local storm report, Sep 15, 7:38 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
738 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM FLASH FLOOD BEEMER 41.93N 96.81W
09/15/2016 CUMING NE TRAINED SPOTTER
8 INCHES OF STANDING WATER ON STREET.
&&
VDEWALDSpecial weather statement, Sep 15, 8:00 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT THU SEP 15 2016
IAZ043-055-056-069-NEZ045-160130-
SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-MONONA IA-WASHINGTON NE-
800 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY...HARRISON...
SOUTHEASTERN MONONA...NORTHWESTERN POTTAWATTAMIE AND EAST CENTRAL
WASHINGTON COUNTIES UNTIL 830 PM CDT...
AT 758 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF UTE TO NEAR MODALE. MOVEMENT
WAS NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLAIR...MISSOURI VALLEY...LOGAN...EARLING...MONDAMIN...UTE...
PERSIA...MODALE...PISGAH...WOODBINE...DUNLAP...PANAMA...PORTSMOUTH...
MAGNOLIA...DESOTO BEND NATIONAL WILDLIFE REFUGE...SCHABEN PARK...
HISTORICAL VILLAGE WELCOME CENTER...
MANTENO RECREATION AREA AND WILLOW LAKE RECREATION AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL AND SOUTHWESTERN IOWA...AND EAST CENTRAL NEBRASKA.
LAT...LON 4143 9570 4154 9619 4206 9570 4205 9567
4186 9567 4186 9533
TIME...MOT...LOC 0058Z 219DEG 28KT 4196 9567 4162 9599
MILLERLocal storm report, Sep 15, 8:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM FLASH FLOOD 10 SE STANTON 41.85N 97.09W
09/15/2016 STANTON NE EMERGENCY MNGR
WATER WAS REPORTED OVER THE EASTBOUND LANE OF HIGHWAY 32.
&&
PEARSONSpecial weather statement, Sep 15, 8:04 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 804 PM CDT THU SEP 15 2016 NEZ015-018-032-033-043-160130- COLFAX NE-STANTON NE-THURSTON NE-CUMING NE-WAYNE NE- 804 PM CDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STANTON...CUMING... SOUTHEASTERN WAYNE...WEST CENTRAL THURSTON AND NORTHERN COLFAX COUNTIES UNTIL 830 PM CDT... AT 803 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF CLARKSON...OR 21 MILES SOUTHEAST OF NORFOLK...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEST POINT...WISNER...BEEMER...PILGER... 10 MILES WEST OF WEST POINT AND THE HIGHWAY 15 AND 32 JUNCTION. THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 96 AND 120. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN NEBRASKA. LAT...LON 4173 9708 4191 9720 4217 9683 4177 9666 TIME...MOT...LOC 0103Z 258DEG 18KT 4185 9707 MILLER
Local storm report, Sep 15, 8:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
836 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM FLASH FLOOD N TEKAMAH 41.78N 96.22W
09/15/2016 BURT NE CO-OP OBSERVER
UP TO 2 FEET OF WATER ACROSS ROADS ON THE NORTH END OF
TOWN.
&&
KGROSSSpecial weather statement, Sep 15, 8:36 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 836 PM CDT THU SEP 15 2016 NEZ032-033-042-043-160200- COLFAX NE-PLATTE NE-STANTON NE-CUMING NE- 836 PM CDT THU SEP 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STANTON...EAST CENTRAL PLATTE...SOUTHWESTERN CUMING AND NORTHERN COLFAX COUNTIES UNTIL 900 PM CDT... AT 835 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF HOWELLS TO 7 MILES EAST OF PLATTE CENTER. MOVEMENT WAS NORTHEAST AT 25 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CLARKSON...HOWELLS...LEIGH...MAPLE CREEK RECREATION AREA AND CAMP LUTHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN NEBRASKA. LAT...LON 4183 9682 4153 9712 4154 9743 4183 9713 TIME...MOT...LOC 0135Z 246DEG 21KT 4181 9702 4155 9733 BOUSTEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 44 min |
| Sep 15, 7:47 PM CDT | Flash Flood Warning | OAX | Monona | 5 hr |
| Sep 15, 8:00 PM CDT | Special Weather Statement | OAX | Harrison | 30 min |
| Sep 15, 8:49 PM CDT | Special Weather Statement | OAX | Harrison, Shelby | 41 min |
| Sep 15, 10:09 PM CDT | Flash Flood Warning | OAX | Monona | 6 hr |
| Sep 15, 10:52 PM CDT | Flash Flood Warning | OAX | Harrison, Monona | 6 hr |
| Sep 16, 12:20 AM CDT | Flash Flood Warning | OAX | Harrison | 4 hr |
| Sep 16, 12:51 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 24 min |
| Sep 16, 1:15 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 30 min |
| Sep 16, 1:25 AM CDT | Flash Flood Warning | OAX | Harrison, Pottawattamie | 3 hr |
| Sep 16, 1:40 AM CDT | Flash Flood Warning | OAX | Harrison, Monona, Pottawattamie, Shelby | 3 hr |
| Sep 16, 1:44 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 31 min |
| Sep 16, 2:12 AM CDT | Special Weather Statement | OAX | Montgomery, Page | 48 min |
| Sep 16, 6:52 AM CDT | Areal Flood Advisory | OAX | Harrison, Monona | 6 hr |
| Sep 16, 8:45 AM CDT | River Flood Warning | OAX | Fremont | 34 hr |
| Sep 16, 8:45 AM CDT | River Flood Warning | OAX | Montgomery | 52 hr |
| Sep 16, 8:45 AM CDT | River Flood Warning | OAX | Fremont | 66 hr |
| Sep 16, 9:48 AM CDT | River Flood Warning | OAX | Mills | 4 days |
| Sep 16, 9:48 AM CDT | River Flood Warning | OAX | Fremont | 4 days |
| Sep 15, 7:57 PM CDT | Flash Flood Warning | OAX | Cuming, Stanton, Thurston, Wayne | 5 hr |
| Sep 15, 8:04 PM CDT | Special Weather Statement | OAX | Cuming, Stanton | 26 min |
| Sep 15, 8:12 PM CDT | Flash Flood Warning | OAX | Colfax, Madison, Platte, Stanton | 8 hr |
| Sep 15, 8:36 PM CDT | Special Weather Statement | OAX | Colfax | 24 min |
| Sep 15, 8:42 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Stanton | 21 min |
| Sep 15, 9:19 PM CDT | Special Weather Statement | OAX | Colfax | 26 min |
| Sep 15, 9:31 PM CDT | Special Weather Statement | OAX | Washington | 29 min |
| Sep 15, 9:39 PM CDT | Flash Flood Warning | OAX | Butler, Colfax, Platte | 6 hr |
| Sep 15, 10:11 PM CDT | Special Weather Statement | OAX | Colfax, Platte | 49 min |
| Sep 15, 10:23 PM CDT | River Flood Warning | OAX | Dodge | 41 hr |
| Sep 15, 10:23 PM CDT | River Flood Warning | OAX | Cuming | 37 hr |
| Sep 15, 10:23 PM CDT | River Flood Warning | OAX | Dodge | 41 hr |
| Sep 15, 10:51 PM CDT | Special Weather Statement | OAX | Butler, Jefferson, Saline, Seward | 39 min |
| Sep 15, 11:07 PM CDT | River Flood Warning | OAX | Dodge | 21 hr |
| Sep 15, 11:15 PM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge | 5 hr |
| Sep 15, 11:19 PM CDT | Special Weather Statement | OAX | Burt, Dodge | 41 min |
| Sep 15, 11:27 PM CDT | Special Weather Statement | OAX | Jefferson, Saline, Seward | 48 min |
| Sep 15, 11:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Saunders | 46 min |
| Sep 16, 12:09 AM CDT | Special Weather Statement | OAX | Gage, Lancaster | 51 min |
| Sep 16, 12:36 AM CDT | Special Weather Statement | OAX | Cass, Sarpy | 39 min |
| Sep 16, 12:40 AM CDT | Special Weather Statement | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 50 min |
| Sep 16, 3:24 AM CDT | River Flood Warning | OAX | Dodge | 20 hr |
| Sep 16, 8:38 AM CDT | Areal Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Platte, Stanton | 9 hr |
| Sep 16, 9:48 AM CDT | River Flood Warning | OAX | Nemaha | 4 days |
| Sep 16, 9:48 AM CDT | River Flood Warning | OAX | Richardson | 4 days |
Nearby
Flash Flood Warnings in Iowa, 2016Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.